Loading...
Partners2018-10-12T08:49:41+00:00

PARTNERS PROGRAMME

Thursday 25 October 2018

Anne Frank House

09:30 – Bus or tram to the Anne Frank House

10:00 – Visit the Anne Frank House

The Anne Frank House is the biographical museum dedicated to the Jewish girl Anne Frank. During World War II, Anne Frank hid from Nazi persecution with her family and four other people in a secret room, known as the Secret Annex (Het Achterhuis). An introductory program will be given followed by a brief summary which will take 30 minutes. Afterwards the group is free to visit the house.

12:00 – Visit the Westerkerk

The Westerkerk is mentioned frequently in Anne Frank’s diary. It is situated right next door to the Anne Frank House. Rembrandt van Rijn was buried in the Westerkerk on October 8, 1669. However, the exact location of his tombstone is unknown.

12:30 – Lunch at Restaurant Jansz

A short walk along the Prinsengracht will bring you to the Restaurant Jansz

14:30 – Canal cruise in the Saloon boat Dame van Amstel

The best way to see the real Amsterdam is by boat.
The group will board the boat near restaurant Jansz. The tour will last 2 hours. It will be possible to order drinks which will be served with some Dutch bites.

16:30 – Back at Okura Hotel

Museum Bags & Purses

09:30 – Canal cruise in the Saloon boat Dame van Amstel from the Okura Hotel

11:30 – Visit to the Museum of Bags and Purses, including a guided tour

Just across the water from the Waldorf Astoria you will find the Museum of Bags and Purses. Every bag has its own story. It tells us something about the fashion, art, skills and customs of a particular period. In this magnificent 17th-century canal house you will find so many special and exciting bags under one roof.

13:00 – High Tea in 17th century Period Room

On the first floor of the museum of Bags and Purses, two rooms were recently restored to their original splendour. These period rooms are decorated by beautiful works of art by great masters of the 17th and 18th century. The group will be served a full, three-course High Tea, starting with a selection of savoury snacks and sandwiches, followed by a range of sweet delicacies prepared by our pastry chefs and presented on a tiered cake stand.
Finally, scones will be served with Devonshire clotted cream and a selection of jams.

.

14:30 – Guided walking tour through Amsterdam

16:00 – Back at Okura Hotel

Stedelijk Museum

10:00 – Walk through the Pijp to the Museum Square

It’s only a 15-minute walk from the hotel to the famous Museum Square. Some of the most famous museums of Amsterdam are situated here. The walk will take the group across the locally very popular area of the Pijp.

10:30 – Visit the Stedelijk Museum, guided tour of the highlights

The Stedelijk Museum, situated at the Museum Square, is the biggest museum of modern art in the Netherlands. Its historical building with red bricks dates from 1895 and the collection consists of world-famous modern artists, like Karel Appel, Cézanne, Chagall, Marlene Dumas, Kandinsky, Edward Kienholz, De Kooning, Malevich, Matisse, Mondrian, Picasso, Gerrit Rietveld, Warhol etc

12:00 – Canal cruise in the Saloon boat Adeline with High Tea

14:00 – Paint workshop Delft tiles

The Netherlands is very well known for its Delftware. Delftware is blue and white pottery made in and around Delft from the 16th century onwards.

In the workshop everybody will paint two Delft Blue Tiles.

16:00 – Back at Okura Hotel

Dinner at the Scheepvaartmuseum

(Dress code: business suit/cocktail dress)

sponsored by 

18:00 – Departure from Okura hotel by boat

22:00 – Return to Okura hotel by bus

Friday 26 October 2018

Rembrandthuis

09:30 – Bus to the Rembrandthuis

10:00 – Visit the Rembrandthuis with etching workshop

Rembrandt lived and worked between 1639 and 1658 in the Rembrandthuis which is now a museum. The group will get a tour through the museum. Rembrandt’s world-famous etchings can be viewed during the tour.

You will be invited to participate in an etching workshop to produce your own etchings.

12:30 – Lunch at restaurant de Frenzi

14:00 – Guided tour at the Stopera

The Stopera is the nickname of the Amsterdam building complex of the city hall and opera. It is home to the Dutch National Opera & Ballet. The group will have a guided tour through the building. They will visit the ballet studios where the dancers rehearse. The group will go backstage and visit the costume workshops.

If feasible the group will attend a dance rehearsal.

16:30 – Back at Okura Hotel

Zaanse Schans

10:00 – Bus to the Zaanse Schans

10:30 – Guided tour at the Zaanse Schans

The first thing that comes to mind when thinking about the Netherlands is windmills. Only a 30 minute drive away from Amsterdam you will encounter the typical and stunning windmill landscape at the Zaanse Schans.
Here you can enjoy the breathtaking scenery, visit the windmills and old Dutch farmhouses

12:30 – Lunch at the Swarte Walvis

14:00 – Licorice making workshop

A typical Dutch treat in the Netherlands is licorice. In one of the old farmhouses it is possible to make your own licorice. Licorice is made from a wide range of special ingredients. You will get to know them all in this workshop. You will be able to taste every single ingredient and carry out all the steps in the production process on a small scale. While the licorice is cooling down, you will have a tasting of all the different kinds of European licorice.

17:00 – Back at Okura Hotel

Van Gogh Museum

11:00 – Walk to the Museum Square

11:30 – Visit the Van Gogh Museum

Step into Van Gogh’s world and explore the world’s largest collection at the Van Gogh Museum. An expert guide will acquaint you with Vincent’s earliest Dutch works. You will discover how his art style changed once he lived in Paris surrounded by modern artists whilst gradually adapting his famously individual style.

13:00 – Culinary Walking Tour: tastes the culinary highlights of The Netherlands

Discover the not-so-frequently shown areas of Amsterdam by foot with a local guide and experience the culinary highlights of the Netherlands.
During the tour you will get the chance to taste typical Dutch food (i.e. small grey shrimps, stroopwafels, poffertjes, herring, Van Dobben croquettes and Dutch cheese).

A real feast for your taste buds!

15:30 – Back at Okura Hotel

Dinner at the Rijksmuseum

18:00 – Departure from Okura hotel by bus

The gala dinner will be in the Gallery of Honour. In this unique setting you will enjoy your dinner in front of the impressive “Nightwatch” painted by Rembrandt in 1642 (the painting is 3m63 by 4m34).
(Dress code: business suit/cocktail dress)

22:00 – Return to Okura hotel by bus